A 24-year-old female asked:
I have a non itchy rash all over body, on my arms. legs, stomach, back chest and neck. i have been prescribed a steroid cream and antihistamines. i've been using these for two weeks but the rash has got worse. what could this be?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 41 years experience
Needs re-evaluation: Not possible to diagnose without at least a picture, you need to see your doctor again who would refer you to a dermatologist. Please hold the steroid cream for now, it could be a fungal rash or something else, good luck
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsAnswered >2 years ago
Last updated Mar 28, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.